# SDR 2006UALA00128

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,341 hours, 27,736 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK APPROX 2 INCHES LONG JUST BELOW THE LOWER FIXED SLIDE LIGHT, LT SIDE, APPROX. AT STA 727D.  REMOVED FASTENERS, DAMAGE AND HFEC ACCP.  MANUFACTURED AND INSTALLED REPAIR DOUBLER AND DRILLED UP RIVET PATTERN CONT  PER SRM 53-00-01.
